Conformally Covariant Bi-differential Operators for Differential Forms

Salem Ben Saïd, Jean Louis Clerc, Khalid Koufany

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The classical Rankin–Cohen brackets are bi-differential operators from C(R) × C(R) into C(R). They are covariant for the (diagonal) action of SL (2 , R) through principal series representations. We construct generalizations of these operators, replacing R by Rn, the group SL (2 , R) by the group SO (1 , n+ 1) viewed as the conformal group of Rn, and functions by differential forms.

Original languageEnglish
Pages (from-to)739-761
Number of pages23
JournalCommunications in Mathematical Physics
Volume373
Issue number2
DOIs
Publication statusPublished - Jan 1 2020

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Conformally Covariant Bi-differential Operators for Differential Forms'. Together they form a unique fingerprint.

Cite this